# SDR SWAA2025072182055

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO LINER SUPPORT ANGLE LOCATED STA727B AND RBL57 CEILING AREA AT AFT CARGO COMPARTMENT.   PERFORMED DETAIL VISUAL INSPECTION ON DAMAGE AREA LOCATED STA727B AND RBL57 CEILING AREA AT AFT CARGO COMPARTMENT AND NOT FOUND DAMAGE IAW SRM-51-10-02.
